skip to main content


Title: Electron Dynamics in Open Quantum Systems: The Driven Liouville-von Neumann Methodology within Time-Dependent Density Functional Theory
NSF-PAR ID:
10469724
Author(s) / Creator(s):
 ;  ;  ;  
Publisher / Repository:
American Chemical Society
Date Published:
Journal Name:
Journal of Chemical Theory and Computation
Volume:
19
Issue:
21
ISSN:
1549-9618
Format(s):
Medium: X Size: p. 7496-7504
Size(s):
["p. 7496-7504"]
Sponsoring Org:
National Science Foundation
More Like this
No document suggestions found